P wave and QT changes among inpatients with schizophrenia after parenteral ziprasidone administration


Emul M., Dalkiran M., Coskun O., Yavuz R. , Tosun M., Duran A. , ...Daha Fazla

PHARMACOLOGICAL RESEARCH, cilt.60, ss.369-372, 2009 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 60 Konu: 5
  • Basım Tarihi: 2009
  • Doi Numarası: 10.1016/j.phrs.2009.07.008
  • Dergi Adı: PHARMACOLOGICAL RESEARCH
  • Sayfa Sayıları: ss.369-372

Özet

Objective: Although ziprasidone has been reported to cause ventricular arrhythmias, there have been no studies regarding the influence of ziprasidone on atrial conduction. Intraatrial and interatrial conduction time prolongation and inhomogeneous propagation of sinus impulses are indicated by P wave changes on surface electrocardiography. We aimed to evaluate proneness to atrial fibrillation after intramuscular ziprasidone in drug-free inpatients with schizophrenia.